# SDR DALA2024123012081

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,802 hours, 30,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 GOUGE AFT PRESSURE BULKHEAD FR70 FWD FACE LOWER FLANGE AT LEVEL STR 2 LH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 622229-14. (0731477)
